# SDR RAIA00509016

- Difficulty date: September 12, 2005
- Submitted: September 18, 2005
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 13,987 hours, 12,802 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5479-OKC- EMERGENCY EXIT LIGHTS ALONG FLOOR INTERMITTENT AND LIGHT AT FLIGHT DECK STEP INOP.  MAINTENANCE REPAIRED CONNECTION TO STEP EMERGENCY LIGHTS.
